Controllability of strongly degenerate parabolic problems with strongly singular potentials

Fragnelli, Genni and Mugnai, Dimitri: Controllability of strongly degenerate parabolic problems with strongly singular potentials. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_050.pdf

Download (435kB) | Preview

Abstract

We prove a null controllability result for a parabolic Dirichlet problem with non smooth coefficients in presence of strongly singular potentials and a coefficient degenerating at an interior point. We cover the case of weights falling out the class of Muckenhoupt functions, so that no Hardy-type inequality is available; for instance, we can consider Coulomb-type potentials. However, through a cut-off function method, we recover the desired controllability result.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 50
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Függvény, Matematikai modell
Additional Information: Bibliogr.: p. 10-11. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 06. 14:52
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/55720

Actions (login required)

View Item View Item